# SDR CA970226005

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A
- Engine: Lyc O540E4C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 75362
- Condition: Cracked
- Location: #1 Position
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSION CHECK AT INSPECTION REVEALED A CRACKED #1 CYLINDER. THE CRACK WAS AT THE LOWER SPARK PLUG HOLE.
